Open Access
Translator Disclaimer
June, 1991 A Note on Blackwell and Hodges (1957) and Diaconis and Graham (1981)
Michael Proschan
Ann. Statist. 19(2): 1106-1108 (June, 1991). DOI: 10.1214/aos/1176348144

Abstract

The papers of Blackwell and Hodges (1957) and Diaconis and Graham (1981) contain an error concerning the asymptotic distribution of the number of returns to the origin of a constrained random walk. The correct distribution is given.

Citation

Download Citation

Michael Proschan. "A Note on Blackwell and Hodges (1957) and Diaconis and Graham (1981)." Ann. Statist. 19 (2) 1106 - 1108, June, 1991. https://doi.org/10.1214/aos/1176348144

Information

Published: June, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0747.62021
MathSciNet: MR1105868
Digital Object Identifier: 10.1214/aos/1176348144

Subjects:
Primary: 60C05
Secondary: 62P10

Keywords: random allocation , returns to the origin of a random walk , selection bias

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.19 • No. 2 • June, 1991
Back to Top